# SDR SWAA2019121039508

- Difficulty date: December 4, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 54,294 hours, 32,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 143A7500
- Condition: Corroded
- Location: Bs 500a-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY SIDE PLATE CORRODED BETWEEN BS. 500A TO BS. 500D, RBL 24.    / R&R SIDE PLATE PER SRM & DWG.
